MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR
Model Number 865241
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 20oct2023, additional information was received indicating that this report, with the event date of (b)(6) 2023, was created for additional investigation of an event that occurred on (b)(6) 2023 (addressed in mfr report number 1218950-2023-00620); no root cause could be determined at that time, and the customer did not request further investigation at that time, but did so later on (b)(6) 2023.Allegation against the mx700 was indicated on (b)(6) 2023.See mfr report number 1218950-2023-00660 for the allegation against the philips patient information center ix.The following functional tests and communication were performed: a philips field service engineer (fse) and a clinical specialist (cs) went to the customer site to evaluate the device and to determine a root cause of the customer's allegation that "on (b)(6) 2023 at 8:57am patient assigned to bed 3411 in nicu department had a heart rate (hr) of 310 bpm but no alarm from piic ix computer was displayed.Hr high limit was set to 200." the fse and cs reviewed audit logs from (b)(6) 2023 and tested the device to ensure the mx700 monitor was alarming appropriately.The fse stated that looking at the audit logs across multiple days, the baby alarmed consistently, then there was about an hour gap during the event where the baby did not alarm at all during the time frame in question.The baby had and has continued to alarm without issue.This was also validated on-site using a chicken heart to generate multiple alarms at all different limits, using the monitor in question.The fse and cs believed this anomaly is due to something customer related and not the monitor.Results of functional testing and log review determined the mx700 monitor was alarming per specifications and the event may have been an anomaly not related to the device, but more likely user error.The engineer provided their analysis findings.The lack of alarm occurred was considered an anomaly not related to the device, but the root cause is unknown.Extensive tests were performed and the device was confirmed to be operating per specifications.There was no patient harm.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
The customer reported the patient¿s heart rate exceeded the high limit, but no alarm generated on the philips patient information center ix (pic ix) computers in neonatal intensive care unit (nicu) department.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
D4 unique device identifier (udi) was corrected.

Brand Name
INTELLIVUE MX700 PATIENT MONITOR
Common Device Name
INTELLIVUE MX700 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17994778
Report Number9610816-2023-00543
Device Sequence Number20552235
Product Code DSI
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088(21)DE58543493
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865241
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown